# SDR CALA2009080400424

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 63,620 hours, 14,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY FLASHLIGHT IS NOT FLASHING.  REMOVED AND REPLACED BATTERY PACK, CHECKS NORMAL.
